Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Almost complex submanifolds of the six sphere

Author: Alfred Gray
Journal: Proc. Amer. Math. Soc. 20 (1969), 277-279
MSC: Primary 57.60; Secondary 53.00
MathSciNet review: 0246332
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.60, 53.00

Retrieve articles in all journals with MSC: 57.60, 53.00

Additional Information

PII: S 0002-9939(1969)0246332-4
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia